Top Posters
Since Sunday
56
50
26
18
16
16
15
14
14
14
14
13
New Topic  
wrote...
Posts: 23
Rep: 0 0
2 months ago
A 22-year-old college student is allergic to penicillin. Consequently, her current chlamydial infection is being treated with oral erythromycin. What assessment should the nurse prioritize during this patient's course of treatment?
A)Assessment of the patient's apical heart rate
B)Assessment of the patient's hearing
C)Assessment of the patient's peripheral pulses
D)Assessment of the patient's renal function
Source  Download
Abrams' Clinical Drug Therapy: Rationales for Nursing Practice
Edition: 10th
Authors:
Read 12 times
1 Reply
Replies
Answer verified by a subject expert
wrote...
Posts: 171
2 months ago
Sign in or Sign up in seconds to unlock everything.
B
Feedback:
With erythromycin, it is important to assess the patient's hearing. The loss of hearing is reversible with the discontinuation of the medication. Erythromycin does not typically affect renal function or circulation. The IV form has been associated with dysrhythmias, but this is not the case with the oral form.

1
Related Topics
New Topic      
Explore
Post your homework questions and get free online help from our incredible volunteers.
Learn More
Improve Grades
Help Others
Save Time
Accessible 24/7
  260 People Browsing
Your Opinion
Who's your favorite biologist?
Votes: 38

Related Images
 770
 100

▶️ Video: Wound Care

For a complete list of videos, visit our video library